MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gluc3 reagent lot number and expiration date were not provided.Qc was acceptable on the day of the event.On 19-jan-2024, preventive maintenance was performed and the gear pump head was replaced.A general reagent issue can be excluded as a correct rerun was performed with the same reagent.The field service engineer (fse) found 2 leaky vacuum tubes in the cell rinse.He replaced the vacuum tubes.The fse also replaced the degasser and adjusted the gear pump pressure value.The fse did a performance check and the instrument was performing within the specifications.The cause was related to a maintenance issue.The service actions (replacing the vacuum tubes in the cell rinse) resolved the issue.
 
Event or Problem Description
We received an allegation about discrepant results for an unspecified number of patient samples tested with different assays on a cobas 8000 c702 analyzer.Discrepant results for 1 patient serum sample tested with glucose (gluc3) assay were provided.Initial result: 28.2 mg/dl.Repeat result: 65.7 mg/dl.The repeat result was deemed to be correct.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18768699
Report Number1823260-2024-00532
Device Sequence Number14584071
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryPO
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown